# SDR AWXA200601164

- Difficulty date: June 29, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LOCATED ON SEAT TRACK - Y 1292 (3 POINT) FRAME 42 + 8 IN - FS 42 + 16.5 IN - FS 44 + 8 INCH SEAT TRACK - Y 1292 BETWEEN FS 41 TO FS 51 REPLACED IAW SRM A319 51 - 72 - 11 PAGE 1 AND SRM 53 - 31 - 15 PAGE 107 FIG 103.
